# SDR ASAA2025081560172

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 10,141 hours, 2,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHT OVERHEAD ROW 26ABC ILLUMINATED FOR FIRST HALF OF FLIGHT. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM. OPS TEST NORMAL IAW AMM 33-51-00.
